Sevikar Toxic Skin Eruption Side Effect Reports
The following Sevikar Toxic Skin Eruption side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Toxic Skin Eruption, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Haemoglobin Decreased, Renal Failure, Toxic Skin Eruption|
This Toxic Skin Eruption side effect was reported by a consumer or non-health professional from FRANCE. A 85-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart (dosage: Oral), which was started on Jul 26, 2010. Concurrently used drugs:
|Toxic Skin Eruption|
This Toxic Skin Eruption Sevikar (olmesartan Medoxomil, Amlodipine Besilate) (tablet) (olmesart side effect was reported by a consumer or non-health professional from FRANCE on Jul 01, 2010. A Female , 77 years of age, weighting 141.1 lb, was diagnosed with
Sevikar Toxic Skin Eruption Causes and Reviews
Your skin is your body's largest organ. It covers and protects your body. Your skin
- Holds body fluids in, preventing dehydration
- Keeps harmful microbes out, preventing infections
- Helps you feel things like heat, cold, and pain
- Keeps your body temperature even
- Makes vitamin D when the sun shines on it
Anything that irritates, clogs, or inflames your skin can cause symptoms such as redness, swelling, burning, and itching. Allergies, irritants, your genetic makeup, and certain diseases and immune system problems can cause rashes, hives, and other skin conditions. Many skin problems, such as acne, also affect your appearance.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Sevikar Toxic Skin Eruption Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|